... 32years old now im 41 . at first my dad gave it to me when i was in pain , he had three back surgurys, and was in pain all the time but did not abuse the drug like me. It helped my back and then some it also helped my depression thats how I became addicted to this drug , the most I have ever have had in a day was 4 tablets of 750 mg, but then I also take pristiq and atvin, I do not snort my pills . but the norco is not working anymore on my chronic muscle spams in my upper back, so now the doctor prescribed amrix but I waiting to get these norco out off my body, because I have taken then every day 4 time daily for 6 weeks now, having a little withdraw on second day , but my mind is wanting more of my norco this is the worst part for me. any sugestions ?
Shelly, Vicodin does not come in "750 mgs', the 750 referrs to the Tylenol, there's a # in front, 5-750, 10-500, etc. I would increase the narcotic and reduce the Tylenol, goes down as little as 350mgs, as there are lots of studies showing the Tylenol causes more adverse effects than the Narc does. Good luck. If your having difficulty following Dr's orders ask a loved one to help by keeping Rx's safe and dispensing for you-it works-but you have to ask for help. Peace-T
If you really don't need them, then you are going to go thru withdrawls of that drug. If your doctor could give you ultram or something not so addictive, that would be wonderful. Keep focused and I know if you have someone who has gone through this such as you dad, please open up and talk to him. It might help the both of you. G0D bless you precious soul. kimmie1
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2012 • 2 answers
I just started butrans 5 patch. The first week I placed on my upper back and experienced significant
Posted 9 Aug 2015 • 2 answers
Posted 19 Mar 2016 • 0 answers
Posted 12 Aug 2016 • 1 answer
Posted 29 Aug 2016 • 0 answers